Alert archive / Louisiana / Special Weather Statements in 2016
Special Weather Statement, NWS Lake Charles, LA
NWS Lake Charles, LA issued this special weather statement at Aug 12, 2016, 8:13 PM CDT for Allen Parish, Louisiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2016, 8:13 PM CDT (01:13 UTC)
- Expired
- Aug 12, 2016, 9:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Lake Charles, LA
County Allen Parish, LA
The radar
The Ft Polk radar (KPOE), 45 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2190 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.6
The text
As transmitted.
435
WWUS84 KLCH 130113
SPSLCH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
813 PM CDT FRI AUG 12 2016
LAZ027-031-130200-
ALLEN LA-VERNON LA-
813 PM CDT FRI AUG 12 2016
...SPECIAL WEATHER STATEMENT...
AT 813 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELIZABETH...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OBERLIN...ELIZABETH...PITKIN...MITTIE...
ALLEN PARISH AIRPORT AND BOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3089 9282 3089 9275 3067 9260 3058 9260
3050 9283 3092 9300 3097 9283
TIME...MOT...LOC 0113Z 336DEG 18KT 3084 9284
$$
TINGLERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Aug 12, 7:15 PM CDT, 58 minutes earlier.
Area forecast discussion, Aug 12, 7:15 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
715 PM CDT FRI AUG 12 2016
.DISCUSSION...
Line of strong to severe TSRA moving south at 25 mph across C LA
into S LA this evening, with severe thunderstorms warnings along
the main bow echo. Otherwise, the spiraling low to mid level low
pressure system will drift slowly west, bringing nearly continuous
showers and thunderstorms across Central and South Central
Louisiana, spreading westward across Southwest Louisiana later
this evening and overnight, and Southeast Texas toward the
daybreak hours. Very slow moving with deep tropical moisture will
continue additional rainfall of 8-12 inches possible across
Central and South Central Louisiana, with 4-8 inches across
Western and Southwestern Louisiana. Flood warnings continues for
most of South Central Louisiana, and the Flood Watch continues
through Saturday evening for all of Central and Southern
Louisiana.
DML
&&
.MARINE...
Upgraded Small Craft Exercise Caution to Small Craft Advisory and
latest observations and guidance is trending with higher south to
southwest winds of 20-25 knots this evening into most of Saturday.
DML
&&
.AVIATION...
Line of strong to severe TSRA moving across C LA into S LA this evening,
tempo group for this with winds of 20-40 KTS possible at LFT/ARA,
but looks like it will miss LCH. Later tonight into Saturday,
mostly continuous SHRA/TSRA expected to spread west into SW LA and
reaching LCH by or shortly after midnight, and BPT before
daybreak.
DML
&&
.PREV DISCUSSION... /issued 345 PM CDT FRI AUG 12 2016/
DISCUSSION...
The upper level trough of low pressure confined to the eastern
portion of Louisiana and western Mississippi over the last couple
of days has retrograded west to near the Baton Rouge area this
afternoon...and in response...we have seen flooding rains ramp up
across south central and the extreme northeast half of central
Louisiana as vorticity lobes pinwheel around the upper low.
WSR-88D LCH Dual Pol radar appeared to have the best estimates
using the Dual Pol Storm Total Accumulation (STA) product versus
the Legacy Storm Total Precipitation (STP) product. Widespread 4
to 5 inch estimates were found on the west side of south central
Louisiana and then the rest of south central Louisiana had spiked
up to from 6 inches up to isolated amounts to near 12 inches. Hard
hit areas include the southwestern half of Lafayette Parish...eastern
Vermilion Parish...western Iberia Parish...Lower Saint Martin
Parish...and in Upper Saint Martin and Saint Landry Parishes along
and east of Butte La Rose north to near Palmetto areas.
Temperatures this afternoon varied from low to mid 90s in southeast
Texas where less clouds and little if any rain fell...and quickly
dropped off to the low to mid 70s in the rain cooled air.
The Flash Flood Watch will continue tonight through Saturday
evening for our Louisiana County Warning Area as the upper low
slowly meanders west. By Sunday morning...looks like the heavy
rain system will have shifted into southeast Texas. We are
monitoring our southeast Texas area for a Flash Flood Watch which
may be needed as early as Saturday morning if the westward trend
of heavy rain continues and forecasted QPF values increase. However
..StormTotal QPF currently does not support the issuance of the
FFA at this time for southeast Texas as 3.5 to 3.75 inches of rain
is forecasted through Sunday morning over the much drier soil. In
comparison...An additional 4 to 7 inches of rain with isolated
higher amounts are possible into Louisiana where the heavy rains
are occurring and grounds expected to reach or already saturated.
The upper low will finally move far enough west of the area to
lower the widespread flash flood threat by Saturday night. Above
average chances of rain will still continue for the area and most
likely will still be seeing pockets of flooding here and there
through next week as the airmass will remain moist and unstable as
a weakness aloft continues. The only good news is that high
temperatures will be tempered by clouds and rain. There is more
bad news on the way though...so not feeling good about the
situation until Saturday night. :(
MARINE...
Approximity to the upper level low across the Louisiana coastal
area will assure numerous showers and thunderstorms developing
overnight and continuing through the afternoons. Small craft
should exercise caution tonight through early Saturday evening as
stormy weather brings gusty winds and locally higher seas to the
northwest Gulf of Mexico. The surface ridge will work back into
the SE U.S. early next week allowing for weak onshore flow to
resume.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 75 84 73 85 / 90 90 90 80
LCH 78 86 77 87 / 90 90 90 80
LFT 76 84 75 87 / 90 90 80 50
BPT 78 88 77 87 / 70 90 90 80
&&
.LCH Watches/Warnings/Advisories...
LA...Flash Flood Watch through Saturday evening for LAZ027>033-
041>045-052>055-073-074.
TX...None.
GM...Small Craft Advisory from 10 PM this evening to 1 AM CDT Sunday
for GMZ450-452-455-470-472-475.
SMALL CRAFT EXERCISE CAUTION from 10 PM CDT this evening through
late Saturday night for GMZ430-432-435.
&&
AVIATION...08Hazardous weather outlook, Aug 12, 5:05 AM CDT, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 505 AM CDT FRI AUG 12 2016 LAZ027>033-041>045-052>055-073-074-131015- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON- 505 AM CDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA AND WEST CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH WILL CONTINUE FOR TODAY. LOW PRESSURE OVER SOUTHERN MISSISSIPPI WILL MOVE EAST TODAY. THIS SYSTEM COMBINED WITH VERY RICH TROPICAL MOISTURE WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO THE AREA THROUGH TONIGHT. RAINFALL THROUGH SATURDAY MORNING WILL AVERAGE 2 TO 4 INCHES ACROSS LOWER ACADIANA AND CENTRAL LOUISIANA AND 1 TO 3 INCHES OVER THE REMAINDER OF SOUTHWEST LOUISIANA. CONDITIONS WILL BE FAVORABLE FOR FLASH FLOODING ESPECIALLY OVER THE LOWER ACADIANA AREA. RESIDENTS ARE URGED TO MONITOR WEATHER CONDITIONS AND BE ALERT FOR RISING WATER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FLASH FLOOD WATCH WILL CONTINUE THROUGH SATURDAY EVENING. THE HEAVIEST RAINFALL IS EXPECTED TO SHIFT WESTWARD TO NEAR THE SABINE RIVER. FOR NEXT WEEK...DESPITE DECREASING RAIN COVERAGE...DAYTIME RAIN CHANCES WILL REMAIN ABOVE NORMAL. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TXZ180-201-215-216-259>262-131015- TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- 505 AM CDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED...ESPECIALLY LATER TODAY AND WILL CONTINUE THROUGH TONIGHT. NO SEVERE WEATHER IS EXPECTED....BUT LOCALLY HEAVY RAIN WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAINFALL IS EXPECTED TO BECOME MORE WIDESPREAD ON SATURDAY...WITH RAINFALL AMOUNTS ACROSS EAST TEXAS AVERAGING AROUND ONE HALF OF AN INCH FRIDAY AND FRIDAY NIGHT...AND 2 TO 3 INCHES SATURDAY AND SATURDAY NIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL DECREASE SUNDAY AND INTO THE UPCOMING WORK WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ430-432-435-450-452-455-470-472-475-131015- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 505 AM CDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE OVER THE GULF WATERS AND ADJACENT LAKES/BAYS THROUGH TONIGHT...ESPECIALLY OVER THE WATERS EAST OF CAMERON. NO WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED...HOWEVER ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...WATERSPOUTS...AND HEAVY RAINFALL REDUCING VISIBILITY TO LESS THAN ONE NAUTICAL MILE ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY OVER THE GULF WATERS AND ADJACENT LAKES AND BAYS. NO WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED...HOWEVER ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...WATERSPOUTS...AND HEAVY RAINFALL REDUCING VISIBILITY TO LESS THAN ONE NAUTICAL MILE ARE POSSIBLE. THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL DECREASE SUNDAY AND INTO THE UPCOMING WORK WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 12, 6:31 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
631 PM CDT FRI AUG 12 2016
LAZ033-045-130030-
ST. LANDRY LA-UPPER ST. MARTIN LA-
631 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. MARTIN AND ST.
LANDRY PARISHES UNTIL 730 PM CDT...
AT 631 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM GRAND PRAIRIE TO NEAR MELVILLE. MOVEMENT WAS
SOUTH AT 25 MPH.
WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OPELOUSAS...BREAUX BRIDGE...KROTZ SPRINGS...LEONVILLE...
ARNAUDVILLE...MELVILLE...PALMETTO...SUNSET...PORT BARRE...
WASHINGTON...GRAND COTEAU...CECILIA...LAKE PELBA...
ATCHAFALAYA NATIONAL WILDLIFE REFUGE AND LEBEAU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3034 9196 3036 9196 3037 9201 3036 9203
3038 9205 3036 9208 3075 9216 3079 9177
3071 9173 3067 9173 3066 9175 3056 9176
3051 9173 3050 9175 3050 9170 3044 9164
3039 9162 3036 9165 3035 9163 3032 9162
TIME...MOT...LOC 2331Z 358DEG 20KT 3067 9212 3072 9177
TINGLERLocal storm report, Aug 12, 6:39 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
639 PM CDT FRI AUG 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TSTM WND DMG 2 SSE ALEXANDRIA 31.26N 92.45W
08/12/2016 RAPIDES LA LAW ENFORCEMENT
SHERIFFS DEPT REPORTS TREE DOWN.
&&
MOGGEDLocal storm report, Aug 12, 6:43 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
643 PM CDT FRI AUG 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG LACAMP 31.16N 92.92W
08/12/2016 VERNON LA LAW ENFORCEMENT
SHERIFFS DEPT REPORTS TREE DOWN ACROSS ROAD NEAR LACAMP
GROCERY.
&&
MOGGEDSpecial weather statement, Aug 12, 7:03 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
703 PM CDT FRI AUG 12 2016
LAZ027-030-130030-
BEAUREGARD LA-VERNON LA-
703 PM CDT FRI AUG 12 2016
...SPECIAL WEATHER STATEMENT...
AT 703 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRAVENS...OR 7 MILES EAST OF FORT POLK...MOVING SOUTH AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SUGARTOWN...FORT POLK...DERIDDER...CRAVENS AND FULLERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3109 9296 3088 9297 3088 9298 3078 9298
3083 9328 3112 9316
TIME...MOT...LOC 0003Z 010DEG 16KT 3104 9308
TINGLERSpecial weather statement, Aug 12, 8:03 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 803 PM CDT FRI AUG 12 2016 LAZ027-030-130145- BEAUREGARD LA-VERNON LA- 803 PM CDT FRI AUG 12 2016 ...SPECIAL WEATHER STATEMENT... AT 803 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROSEPINE...MOVING SOUTH AT 20 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROSEPINE...DE RIDDER...FORT POLK...DERIDDER...TULLA AND PICKERING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3107 9338 3105 9317 3066 9316 3069 9347 TIME...MOT...LOC 0103Z 004DEG 19KT 3099 9329 TINGLER
Special weather statement, Aug 12, 8:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
813 PM CDT FRI AUG 12 2016
LAZ027-031-130200-
ALLEN LA-VERNON LA-
813 PM CDT FRI AUG 12 2016
...SPECIAL WEATHER STATEMENT...
AT 813 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELIZABETH...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OBERLIN...ELIZABETH...PITKIN...MITTIE...
ALLEN PARISH AIRPORT AND BOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3089 9282 3089 9275 3067 9260 3058 9260
3050 9283 3092 9300 3097 9283
TIME...MOT...LOC 0113Z 336DEG 18KT 3084 9284
TINGLERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:03 PM CDT | Special Weather Statement | LCH | Vernon | 27 min |
| Aug 12, 7:06 PM CDT | Flash Flood Warning | LCH | Acadia, Evangeline, Iberia, Lafayette, Saint Landry, Saint Martin and 1 more | 6 hr |
| Aug 12, 7:16 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more | 55 min |
| Aug 12, 8:03 PM CDT | Special Weather Statement | LCH | Beauregard | 42 min |
| Aug 12, 8:10 PM CDT | Special Marine Warning | LCH | 95 min | |
| Aug 12, 9:08 PM CDT | Flash Flood Warning | LCH | Acadia, Evangeline, Saint Landry, Vermilion | 4 hr |
| Aug 12, 10:09 PM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 3 hr |
| Aug 12, 10:19 PM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 5 hr |
| Aug 12, 10:28 PM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 9 days |
| Aug 12, 10:28 PM CDT | River Flood Warning | LCH | Rapides | 15 days |
| Aug 12, 10:28 PM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 5 days |
| Aug 12, 10:28 PM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 28 days |
| Aug 12, 10:36 PM CDT | Areal Flood Advisory | LCH | Allen | 3 hr |
| Aug 13, 1:00 AM CDT | Flash Flood Warning | LCH | Acadia, Evangeline, Iberia, Lafayette, Saint Landry, Saint Martin and 2 more | 7 hr |
| Aug 13, 2:32 AM CDT | Special Weather Statement | LCH | Acadia, Lafayette | 58 min |
| Aug 13, 2:53 AM CDT | Flash Flood Warning | LCH | Avoyelles, Evangeline, Rapides | 5 hr |
| Aug 13, 3:52 AM CDT | Flash Flood Warning | LCH | Iberia | 4 hr |
| Aug 13, 6:08 AM CDT | Areal Flood Advisory | LCH | Acadia, Allen, Calcasieu, Cameron, Evangeline, Jefferson Davis and 1 more | 112 min |
| Aug 13, 6:27 AM CDT | Flash Flood Warning | LCH | Acadia, Allen, Calcasieu, Cameron, Evangeline, Jefferson Davis and 1 more | 93 min |
| Aug 13, 6:35 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis | 85 min |
| Aug 13, 7:56 AM CDT | Flash Flood Warning | LCH | Avoyelles, Evangeline, Iberia, Lafayette, Saint Landry, Saint Martin and 1 more | 6 hr |
| Aug 13, 7:59 AM CDT | Flash Flood Warning | LCH | Acadia, Allen, Calcasieu, Cameron, Evangeline, Jefferson Davis and 1 more | 6 hr |
| Aug 13, 11:22 AM CDT | River Flood Warning | LCH | Allen | 24 hr |
| Aug 13, 11:22 AM CDT | River Flood Warning | LCH | Allen | 13 days |
| Aug 13, 11:22 AM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 11 days |
| Aug 13, 11:22 AM CDT | River Flood Warning | LCH | Calcasieu | 5 days |
| Aug 13, 11:22 AM CDT | River Flood Warning | LCH | Calcasieu | 36 days |
| Aug 13, 11:22 AM CDT | River Flood Warning | LCH | Calcasieu | 34 hr |
| Aug 13, 11:22 AM CDT | River Flood Warning | LCH | Allen | 24 hr |
| Aug 13, 11:22 AM CDT | River Flood Warning | LCH | Beauregard | 24 hr |
| Aug 13, 11:22 AM CDT | River Flood Warning | LCH | Vernon | 3 days |
| Aug 13, 1:56 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Calcasieu, Cameron, Evangeline, Iberia and 6 more | 4 hr |
| Aug 13, 5:26 PM CDT | Special Marine Warning | LCH | 64 min | |
| Aug 13, 5:53 PM CDT | Flash Flood Warning | LCH | Acadia, Calcasieu, Cameron, Evangeline, Iberia, Jefferson Davis and 5 more | 8 hr |
| Aug 13, 6:22 PM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon | 7 hr |
| Aug 13, 4:51 PM CDT | Special Weather Statement | LCH | Jefferson | 39 min |
| Aug 13, 5:25 PM CDT | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 29 min |
| Aug 13, 5:27 PM CDT | Flash Flood Warning | LCH | Jefferson, Orange | 9 hr |
Nearby
Special Weather Statements in Louisiana, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.